# SDR QXEA0201425

- Difficulty date: August 2, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- Aircraft time: 26,007 hours, 36,304 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - BAGGAGE BAY DOOR HAS A DENT WITH A SCRATCH AFT OF THE DOOR HANDLE.  REPAIRED IAW WVAC EO DH8S-52-0517A AND DHC-8 MM 52-30-00, STEPS 1 TO 32.
